|CRIX/d4t/3tc schedule& CURE?
Apr 6, 1998
Of course I have to congratulate and thank you for your patience, dedication and support for all of us over here.
My question is kinda important for me:
I was diagnosed HIV+ about 2 weeks ago. 4 days ago started with CRIX/d4t/3tc. CD4 430 21%. First VL is coming.
When started with CRIX, I did 1-hour-no-meals CRIX 2-hours no-meal, but then realized it was supposed to be 2 CRIX 1. I am ashamed and feel guilty for that, and I am currently trying to move the CRIX slowly (15' each day) to get to the correct schedule.
Please let me know if this is OK or how should I correct it. And, also, how bad have been this (if bad)?
On the other hand, and I am sorry to ask such an "indecent" question, but for all of us HOPE is a great thing and maybe the only thing left... How is the status of vaccines/cures/chronicity?... On normal words: When we will be free from death around the corner and a miserable life on pills, schedules, doctors and all that?
Thank you very much in advance for your kind assistance and constant support.
With all my love and hope,
Response from Dr. Currier
First, it sounds like you are very committeed to getting your meds right and for this your should feel good, not guilty. There is new information about some foods that can be taken with Cirxivan which can really help you with this schedule. For example for breakfast you can have dry toast, skim milk and cereal and black coffee with your crixivan and not have to do the timing thing of hours before and after.. They ( Merck) have a list of foods that are low in fat that can be taken,ask your provider for the list or see the package insert. If you do not like any of these then go ahead with the changing the timing. Getting into a regular routine is the best way to get used to taking these meds.
In terms of your second part of the question, there is progress in therapy, but as of yet no vaccine on the horizon to treat people with established infection. There is hope that simplier regimens with fewer dosing times per day and fewer pills are around the corner, and this should provide some help.
Best of luck with your therapy- you should do very well.
Diabetes and HIV Treatment
Invirase - Fortovase switch
- Odds Of Infection Licking Vagina
- Could Swollen Lymph Nodes Be A Sign Of Primary HIV Infection
- Does HIV Cause Sore On Tongue?
- Bronchitis After Oral Sex On A Woman What Are The Chances Of HIV
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Painful Red Spots After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.